TU Darmstadt / ULB / TUbiblio

Measure extension theorems for T0-spaces

Keimel, Klaus and Lawson, Jimmie D. (2005):
Measure extension theorems for T0-spaces.
149, In: Topology and its applications, pp. 57-83, [Article]

Item Type: Article
Erschienen: 2005
Creators: Keimel, Klaus and Lawson, Jimmie D.
Title: Measure extension theorems for T0-spaces
Language: English
Journal or Publication Title: Topology and its applications
Volume: 149
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:23
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item